JOURNAL BROWSE
Search
Advanced SearchSearch Tips
UNIQUENESS OF ENTIRE FUNCTIONS AND DIFFERENTIAL POLYNOMIALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
UNIQUENESS OF ENTIRE FUNCTIONS AND DIFFERENTIAL POLYNOMIALS
Xu, Junfeng; Yi, Hongxun;
  PDF(new window)
 Abstract
In this paper, we study the uniqueness of entire functions and prove the following result: Let f and g be two nonconstant entire functions, n, m be positive integers. If share 1 IM and n>4m+11, then . The result improves the result of Fang-Fang.
 Keywords
uniqueness;entire function;sharing values;
 Language
English
 Cited by
1.
VALUE DISTRIBUTION AND UNIQUENESS ON q-DIFFERENCES OF MEROMORPHIC FUNCTIONS,;

대한수학회보, 2013. vol.50. 4, pp.1157-1171 crossref(new window)
2.
Zeros and Uniqueness of Difference Polynomials of Meromorphic Functions,;;

Kyungpook mathematical journal, 2013. vol.53. 4, pp.541-552 crossref(new window)
3.
WEIGHTED SHARING AND UNIQUENESS OF ENTIRE OR MEROMORPHIC FUNCTIONS,;;

대한수학회보, 2015. vol.52. 1, pp.13-33 crossref(new window)
1.
Some results on zeros and uniqueness of difference-differential polynomials, Applied Mathematics-A Journal of Chinese Universities, 2012, 27, 1, 94  crossref(new windwow)
2.
Generalization of Uniqueness Theorems for Entire and Meromorphic Functions, Applied Mathematics, 2014, 05, 08, 1267  crossref(new windwow)
3.
On the Uniqueness Results and Value Distribution of Meromorphic Mappings, Mathematics, 2017, 5, 3, 42  crossref(new windwow)
4.
Some Uniqueness Results of Q-Shift Difference Polynomials Involving Sharing Functions, Applied Mathematics, 2017, 08, 08, 1117  crossref(new windwow)
5.
Value Sharing Results forq-Shifts Difference Polynomials, Discrete Dynamics in Nature and Society, 2013, 2013, 1  crossref(new windwow)
6.
Zeros and shared one value of q-shift difference polynomials, Journal of Contemporary Mathematical Analysis, 2015, 50, 2, 63  crossref(new windwow)
7.
VALUE DISTRIBUTION AND UNIQUENESS ON q-DIFFERENCES OF MEROMORPHIC FUNCTIONS, Bulletin of the Korean Mathematical Society, 2013, 50, 4, 1157  crossref(new windwow)
8.
Zeros and Uniqueness of Difference Polynomials of Meromorphic Functions, Kyungpook mathematical journal, 2013, 53, 4, 541  crossref(new windwow)
9.
Value Distributions and Uniqueness of Difference Polynomials, Advances in Difference Equations, 2011, 2011, 1  crossref(new windwow)
10.
Results on Uniqueness of Entire Functions Related to Difference Polynomial, Bulletin of the Malaysian Mathematical Sciences Society, 2016, 39, 2, 499  crossref(new windwow)
11.
WEIGHTED SHARING AND UNIQUENESS OF ENTIRE OR MEROMORPHIC FUNCTIONS, Bulletin of the Korean Mathematical Society, 2015, 52, 1, 13  crossref(new windwow)
 References
1.
C. Y. Fang and M. L. Fang, Uniqueness of meromorphic functions and differential polynomials, Comput. Math. Appl. 44 (2002), no. 5-6, 607-617 crossref(new window)

2.
F. Gross, Factorization of meromorphic functions and some open problems, Complex analysis (Proc. Conf., Univ. Kentucky, Lexington, Ky., 1976), pp. 51-67. Lecture Notes in Math., Vol. 599, Springer, Berlin, 1977 crossref(new window)

3.
W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, The Clarendon Press, Oxford, 1964

4.
W. C. Lin and H. X. Yi, Uniqueness theorems for meromorphic function, Indian J. Pure Appl. Math. 35 (2004), no. 2, 121-132

5.
H. L. Qiu and M. L. Fang, On the uniqueness of entire functions, Bull Korean Math. Soc. 41 (2004), no. 1, 109-116 crossref(new window)

6.
C. C. Yang and H. X. Yi, Uniqueness theory of meromorphic functions, Mathematics and its Applications, 557. Kluwer Academic Publishers Group, Dordrecht, 2003

7.
L. Yang, Value distribution theory, Translated and revised from the 1982 Chinese origi- nal. Springer-Verlag, Berlin; Science Press, Beijing, 1993

8.
H. X. Yi, A question of Gross and the uniqueness of entire functions, Nagoya Math. J. 138 (1995), 169-177 crossref(new window)

9.
H. X. Yi, Meromorphic functions that share one or two values, Complex Variables Theory Appl. 28 (1995), no. 1, 1-11 crossref(new window)

10.
H. X. Yi, Meromorphic functions that share one or two values II, Kodai Math. J. 22(1999), no. 2, 264-272 crossref(new window)